# SDR WX0A201606033167

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- Aircraft time: 59,294 hours, 20,147 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN HYD RESERVOIR LOW WITH GREEN SYS PRESS LOW ECAM, RAN ECAM & QRH.  PERFORMED MANUAL GEAR EXTENSION & FOUND PIN HOLE RUBBED IN LINE FROM CLAMP.  LINE PN 112441-507, REPLACED LINE IAW AMM 29-11-49.  LEAK & OPERATIONS CHECKED GOOD.
